Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Disjoint Steiner systems associated with the Mathieu groups


Authors: E. F. Assmus Jr. and H. F. Mattson Jr.
Journal: Bull. Amer. Math. Soc. 72 (1966), 843-845
DOI: https://doi.org/10.1090/S0002-9904-1966-11582-3
Errata, volume 72: Bull. Amer. Math. Soc., Volume 73, Number 3 (1967), 496--496
MathSciNet review: 0200175
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Cayley, On the triadic arrangements of seven and fifteen things, Philos. Mag. 37 (1850), 50-53 (Collected Mathematical Papers I, 481-484).
  • 2. D. R. Hughes, On 𝑡-designs and groups, Amer. J. Math. 87 (1965), 761–778. MR 0188288, https://doi.org/10.2307/2373244
  • 3. D. R. Hughes, Private communication. This contains the disjointness proof, omitted from [2].
  • 4. Lowell J. Paige, A note on the Mathieu groups, Canad. J. Math. 9 (1957), 15–18. MR 0084506, https://doi.org/10.4153/CJM-1957-003-8
  • 5. E. Witt, Die 5-fach transitiven Gruppen von Mathieu, Hamburg Abh. 12 (1936), 256-264.
  • 6. E. Witt, Ueber Steinersche Systeme, Hamburg Abh. 12 (1936), 265-275.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11582-3